# SDR USAA2011090100030

- Difficulty date: August 26, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 68,208 hours, 30,277 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5754148420000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4S CHECK - CORROSION ON NR 1 SPOILER INBOARD HINGE PIN BETWEEN RIB 6 TO RIB 7.  REPLACED NR 1 SPOILER INBOARD HINGE PIN BETWEEN RIB 6 TO RIB 7 IAW WORK CARD 26C68227002.
